RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1998, Volume 116, Number 3, Pages 349–361 (Mi tmf908)  

This article is cited in 1 scientific paper (total in 1 paper)

Magnetohydrodynamics with regard to electron inertia: Some exact solutions

I. M. Aleshin

M. V. Lomonosov Moscow State University

Abstract: Magnetohydrodynamic (MHD) equations are derived with the finite electron mass taken into account. The low-frequency spectrum of a cold two-component plasma can be described using these equations. In the linear approximation, the MHD equations lead to results coinciding with those of multifluid hydrodynamics. An exact solution to the generalized MHD equations is obtained as a stationary nonlinear wave. A soliton-like solution is found for a wide range of Mach numbers and external magnetic field intensities.

DOI: https://doi.org/10.4213/tmf908

Full text: PDF file (235 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1998, 116:3, 1011–1020

Bibliographic databases:

Received: 14.04.1998

Citation: I. M. Aleshin, “Magnetohydrodynamics with regard to electron inertia: Some exact solutions”, TMF, 116:3 (1998), 349–361; Theoret. and Math. Phys., 116:3 (1998), 1011–1020

Citation in format AMSBIB
\Bibitem{Ale98}
\by I.~M.~Aleshin
\paper Magnetohydrodynamics with regard to electron inertia: Some exact solutions
\jour TMF
\yr 1998
\vol 116
\issue 3
\pages 349--361
\mathnet{http://mi.mathnet.ru/tmf908}
\crossref{https://doi.org/10.4213/tmf908}
\zmath{https://zbmath.org/?q=an:0976.76541}
\transl
\jour Theoret. and Math. Phys.
\yr 1998
\vol 116
\issue 3
\pages 1011--1020
\crossref{https://doi.org/10.1007/BF02557142}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000078007000003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf908
  • https://doi.org/10.4213/tmf908
  • http://mi.mathnet.ru/eng/tmf/v116/i3/p349

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gavrikov M.B., Savel'ev V.V., “Plasmastatic problems in two-fluid magnetohydrodynamics with allowance for the electron inertia”, Fluid Dynamics, 45:2 (2010), 325–341  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:217
    Full text:93
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019